Main Article Content


We present existence theorems for coupled systems of quadratic integral equations of fractional order. As applications we deduce existence theorems for twocoupled systems of Cauchy problems. Also, an example illustrating the existence theorem is given.



Quadratic integral equation of fractional-order coupled system Cauchy problems Schauder fixed point

Article Details

How to Cite
Hashem, H., & El-Sayed, A. (2014). SOLVABILITY OF COUPLED SYSTEMS OF FRACTIONAL ORDER INTEGRO-DIFFERENTIAL EQUATIONS. Journal of the Indonesian Mathematical Society, 19(2), 111–121.